i am doing a journaling prompt on Facebook with the group Fitness After Transplant.
I wanted to know if anyone in this group is also having problems with weight gain and the many other side effects from Prednisone.
I have been on it off and on for almost a year, when I was off it I was able to maintain my normal weight. I have been back on it since December and have put on 25 pounds. I started journaling all my activity, exercise and everything I ate. By watching my diet I was able to stop gaining weight since the first of this month, but I can’t lose any weight.
I'm graduating and will have a new team of doctors for my Liverversary the end of this month and I want to ask them to please take me off this drug!
Has anybody had any of my problems and if so what did you do about them, any success stories. Was anyone able to talk their doctors in trying something other than prednisone and it’s Landry list of side effects?
any help or suggestions are deeply appreciated!